MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2022, was chosen as a best estimate based on the date of mesh removal.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.Andrew robers east texas medical center 161 mt pelia rd, martin, tn united states 75426 phone: (b)(6) block h6: the following imdrf patient codes capture the reportable events of: e2330 - pain the following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.
 
Event or Problem Description
It was reported to boston scientific that an advantage system was implanted into the patient on (b)(6) 2013, during a mid-urethral sling and cystourethroscopy procedure for the treatment of symptomatic stress urinary incontinence.She was observed in the recovery room and was given a trial of voiding.Verbal and written instructions were provided.On (b)(6) 2022, she underwent excision of mid-urethral sling mesh, placement and removal of the left open-ended ureteral catheter, and cystourethroscopy due to pain related to mid-urethral sling mesh and pain in that area during physical examination.The patient was counseled regarding the risks, benefits, alternatives, and indications of the procedure and elected to proceed with mesh excision.Findings of the procedure showed brisk bilateral ureteral efflux noted after cannulization of the left ureter with the left ureteral catheter.No bladder injuries and bladder sutures were noted.The urethra was intact.The mesh was removed from the inferior pubic ramus to the inferior pubic ramus.

Brand Name
ADVANTAGE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18753473
Report Number2124215-2024-09012
Device Sequence Number17069673
Product Code OTN
UDI-Device Identifier08714729470274
UDI-Public08714729470274
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberM0068502000
Device Catalogue Number850-200
Device Lot NumberML00000570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age54 YR
Patient SexFemale